# SDR DALA2024040103948

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500j S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0267717) BAFFLE DAMAGED AT STA 500I - STA 500J STR 25R WL 160. REMOVED AND REMPLACED BAFFLE BETWEEN STA 500I TO STA 500J STR. 25R WL 160 AT FWD CARGO PER. B737-900 SRM. 51-40-02-0G AND DWG 143A7505.
